MAUDE Adverse Event Report: NEW WORLD MEDICAL, INC. AHMED GLAUCOMA VALVE; GLAUCOMA DRAINAGE DEVICE

NEW WORLD MEDICAL, INC. AHMED GLAUCOMA VALVE; GLAUCOMA DRAINAGE DEVICE
Model Number FP7
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 10/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On first surgery on (b)(6), when priming, the doctor felt it was not smooth but implanted anyway.Followed the patient for a few days, the iop did not get lower, and exchanged the valve with new one in emergency surgery on (b)(6).[patient information: (b)(6) years old, male, asian, asthma, high blood pressure, irregular pulse, used medicines: levofloxacin, betamethasone, bromfenac, glaualpha (diamox), (quenmet)].
 
Additional Manufacturer Narrative
The device history record for the reported lot was reviewed and no issues were observed.The product was manufactured, tested, and released per validated procedures.The explanted valve underwent visual inspection and functional testing.No issues were found with the device during visual inspection.A steady state pressure test was also conducted on the unit to mimic the physiological flow conditions of the human eye, where the resulting pressure in the system measured and yielded passing results.The returned valve met the acceptance criteria and performed as expected.The issue of high iop as reported by customer could not be replicated or confirmed.

Brand Name
AHMED GLAUCOMA VALVE
Common Device Name
GLAUCOMA DRAINAGE DEVICE
Manufacturer (Section D)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer (Section G)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer Contact
cristina avalos
10763 edison court
rancho cucamonga, CA 91730
9094664304
MDR Report Key23662960
Report Number1000125279-2025-00046
Device Sequence Number10406153
Product Code KYF
UDI-Device Identifier00892064002119
UDI-Public(01)00892064002119(11)250415(17)270415(10)D0225
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFP7
Device Catalogue NumberFP7
Device Lot NumberD0225
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceAsian